# SDR CA020325008

- Difficulty date: March 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Boeing 727243
- Engine: Pwa JT8D9A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244146
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) NR 2 ENGINE FAILED ON TAKEOFF WITH AN AUTO PACK TRIP.  AFTER ABORTED TAKEOFF THE A/C RETURNED TO THE GATE IN AND SUBSEQUENT INSPECTION REVEALED A RUPTURED 13TH STAGE SADDLE DUCT.NEW DUCT INSTALLED ENGINE GROUND RUN SATISFACTORY AND A/C RELEASED FOR SERVICE.
